# SDR SROM2011013

- Difficulty date: November 17, 2011
- Submitted: November 17, 2011
- Operation: General aviation
- Aircraft: N959BP
- Make and model: Boeing 737-7BD
- Aircraft serial: 36720
- Aircraft time: 4,143 hours, 2,988 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Part time: 4,143 hours, 2,988 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CHAFING WAS NOTED BELOW DORSAL FAIRING, BLENDED AND FOUND WITHIN LIMITS AT BS 847 IN ACCORDANCE WITH BOEING SR NO. 1-2034146972, MESSAGES XDV-ATR-11-0002-01C, DATED NOVEMBER 8, 2011, XDV-ATR-11-0002-05B, DATED NOVEMBER 10, 2011, AND XDV-ATR-11-0002-06C, DATED NOVEMBER 10, 2011 PER BOEING ODA-300064-NM APPROVED FORM 8100-9, DATED NOVEMBER 11, 2011.  NOMINAL THICKNESS 0.640 INCH, REMAINING 0.036 INCH, MAX MATERIAL REMOVED 0.004 INCH.
